Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 609208, 10 pages
http://dx.doi.org/10.1155/2014/609208
Research Article

Further Properties of Trees with Minimal Atom-Bond Connectivity Index

College of Mathematics and Computer Science, Fuzhou University, Fuzhou 350116, China

Received 22 April 2014; Accepted 27 May 2014; Published 19 June 2014

Academic Editor: Yonghui Xia

Copyright © 2014 Jianping Liu and Jinsong Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Estrada, L. Torres, L. Rodríguez, and I. Gutman, “An atom-bond connectivity index: modelling the enthalpy of formation of alkanes,” Indian Journal of Chemistry A, vol. 37, no. 10, pp. 849–855, 1998. View at Google Scholar · View at Scopus
  2. E. Estrada, “Atom-bond connectivity and the energetic of branched alkanes,” Chemical Physics Letters, vol. 463, no. 4–6, pp. 422–425, 2008. View at Publisher · View at Google Scholar · View at Scopus
  3. B. Furtula, A. Graovac, and D. Vukičević, “Atom-bond connectivity index of trees,” Discrete Applied Mathematics, vol. 157, no. 13, pp. 2828–2835, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. B. Zhou and R. Xing, “On atom-bond connectivity index,” Zeitschrift fur Naturforschung A, vol. 66, no. 1-2, pp. 61–66, 2011. View at Google Scholar · View at Scopus
  5. J. Chen and X. Guo, “Extreme atom-bond connectivity index of graphs,” MATCH Communications in Mathematical and in Computer Chemistry, vol. 65, no. 3, pp. 713–722, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. Gutman, B. Furtula, and M. Ivanović, “Notes on trees with minimal atom-bond connectivity index,” MATCH Communications in Mathematical and in Computer Chemistry, vol. 67, no. 2, pp. 467–482, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W. Lin, X. Lin, T. Gao, and X. Wu, “Proving a conjecture of Gutman concerning trees with minimal ABC index,” MATCH Communications in Mathematical and in Computer Chemistry, vol. 69, no. 3, pp. 549–557, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. I. Gutman and B. Furtula, “Trees with smallest atom-bond connectivity index,” MATCH Communications in Mathematical and in Computer Chemistry, vol. 68, no. 1, pp. 131–136, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Dimitrov, “Efficient computation of trees with minimal atom-bond connectivity index,” Applied Mathematics A—Journal of Chinese Universitiesnd Computation, vol. 224, pp. 663–670, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J.-S. Chen and X.-F. Guo, “The atom-bond connectivity index of chemical bicyclic graphs,” Applied Mathematics—A Journal of Chinese Universities, vol. 27, no. 2, pp. 243–252, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Chen, J. Liu, and X. Guo, “Some upper bounds for the atom-bond connectivity index of graphs,” Applied Mathematics Letters, vol. 25, no. 7, pp. 1077–1081, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Chen, J. Liu, and Q. Li, “The atom-bond connectivity index of catacondensed polyomino graphs,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 598517, 7 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  13. S. A. Hosseini, M. B. Ahmadi, and I. Gutman, “Kragujevac trees with minimal atom-bond connectivity index,” MATCH Communications in Mathematical and in Computer Chemistry, vol. 71, no. 1, pp. 5–20, 2014. View at Google Scholar · View at MathSciNet